Wednesday, May 27, 2009
Current mood: Tired of Sweating!
OK, let me just start off by saying one of my biggest fears has come true. I'm getting hot flashes! I feared this would happen. It is one of the lovely side affects of Tamoxifin. Fabulous!
I went to see my breast surgeon last week for my 6 month check up and she asked me how the Tamoxifin was working and I told her that I started getting hot flashes. Her response was not what I expected.
She told me that research has shown that women who get hot flashes from taking Tamoxifin have a better end result with the drug than women who don't get them. It means the drug is working.
OK, am I supposed to be happy? Yipppeee! Everytime I burst into flames, I'll just tell myself that the Tamoxifin is working. How about someone invent a portable hand held air conditioner for me.
I always feared this day would come. I remember when I was going through my treatments and the doctor warning me that some of my chemo drugs may put me into early menopause. I prayed every month that I would get my period. It's kinda funny cause my friend Danielle was trying to get pregnant at the time and she was praying for the opposite. And what about all my adolescent years spent hating my period and now I want it to come every month.
No! Don't send me into menopause, I'm too Young!